# SDR 04060411

- Difficulty date: February 29, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3166
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHTING AT ROW 9A WAS FOUND INOPERATIVE.  A LOOSE CONNECTOR WAS FOUND AND RESECURED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
